PL EN


2012 | 253 | 1-2 | 155
Article title

Michał Mackiewicz, Stabilizacyjna polityka fiskalna w krajach OECD, Polskie Wydawnictwo Ekonomiczne, Warszawa 2010, s. 198

Authors
Selected contents from this journal
Title variants
EN
Michał Mackiewicz, Fiscal Stabilization Policy in OECD Countries, Polskie Wydawnictwo Ekonomiczne, Warsaw 2010, p. 198
Languages of publication
PL
Abstracts
Keywords
Year
Volume
253
Issue
1-2
Pages
155
Physical description
Dates
published
2012
Contributors
References
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.ceon.journal-3b7954da-5396-3d65-8b3d-78adf83761e5-year-2012-volume-253-issue-1-2-article-101054
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.